# SDR J7SA20170603001

- Difficulty date: June 3, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Control Panel
- Condition: Failed
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS AND SMOKE OBSERVED COMING FROM SEAT CONTROL PANEL LOCATED AT THE LT FRONT REAR FACING SEAT, WHILE ON THE GROUND AND NOT IN USE.  REPLACED THR NR 1 AFT FACING SEAT SWITCH CONTROL PANEL. OPS CHECKED GOOD.
